Fungal Infection

Fungal infections are caused by fungi living on dead tissues of the body namely skin, hair and nails. There are different types of fungi causing infections, rashes and other specific symptoms at different sites in the body. They are treated by the use of anti-fungal medication.

Recently Answered Questions Recently Answered Questions

Fungal infection on scrotum and thighs is not reducing even after applying Cloben-G. Why?

Query: Hello doctor, It has been one year now, redness and fungus are not going away from the anus area. It is all over. It is on my scrotum, inner part of the thigh just right beside the scrotum. I have been applying Cloben-G and dusting it with Clotrimazole powder, still not going away; instead, it is ...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Your complaints are suggestive of Tinea cruris, a fungal infection of the body folds. It is usually a consequence of excessive sweating and maceration of the skin, tight clothing, and uncontrolled sugar levels. Cloben G is a steroid cream and is strictly contraindic...  Read Full »

Is the HIV RNA test conclusive?

Query: Hi doctor, I had unprotected sex with a woman for two to three minutes around four weeks ago. I took HIV 1 RNA test on 11th day which was negative. Again I took complete STD panel tests on 21st day with HIV-1 RNA and HIV fourth generation tests, all of the results were negative. But, I can notice sm...  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through the photo (attachment removed to protect patient identity). Though the photo is not clear, I can make out slight redness on the glans. It may be due to irritation or fungal infection. Do not over clean the area. Clean the area with warm water twice dai...  Read Full »

Why is my tongue turning yellow?

Query: Hi doctor, My tongue looks yellow from a couple of days now. What is the cause? How to get rid of this? Please help.  Read Full »


Dr. Nisha Ashokkumar Agrawal

Dentist

Answer: Hi, Welcome to icliniq.com. I read your query, and I can understand your concern. I would like to know the following: Do you have any gastric problems? Sometimes, gastric problems can lead to such yellow tongue. Do you have any itchy skin lesions? Fungal infection is another cause. Treat it if you h...  Read Full »

I am suffering from itching all over the body and skin flakes fall during combing. Kindly help.

Query: Hello doctor, I am suffering from itching all over the body wherever there is hair in the body like in private parts hands, leg, thighs, stomach, back and in scalp and hair quickly falls out when I scratch wherever it itches, and skin flakes fall like rain when I comb my hair. Suffering from 12 year...  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. Sweat glands help to regulate body temperature and moisturize skip. At hairs areas, due to sweat, there is a possibility to develop a fungal or bacterial infection. So keep clean and dry that areas and apply Mahamarichyadi oil to affected areas and during bath you sh...  Read Full »

How to get rid of jock itch overnight?

Query: Hello doctor, I was infected with a fungal infection (jock itch) when I was 14 years old, and I am 36 years old now. I tried all kinds of fungal creams, but it relieves only temporarily. And recently, I had another episode with severe itching. The skin of my scrotum is getting scaly. I have lost h...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send few good quality photographs taken under natural light. Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Does constant clearing of mucus related to HIV?

Query: Hello doctor, I feel something stuck in my throat and constant clearing of mucus for a month now. But, there is no pain while swallowing. I had Azithral 500 mg for five days, but it did not work. Since five days, I have been taking Pantodac 40 mg. It has cured the feeling of something stuck in throa...  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hi, Welcome to icliniq.com. The symptoms are not specific and they do not suggest HIV (human immunodeficiency virus). It may be due to GERD (gastroesophageal reflux disease) or gastritis as it is responding to Pantodac (Pantoprazole). Avoid carbonated drinks, hot and spicy foods. Take short...  Read Full »

What can a painless rash that itches be?

Query: Hello doctor, My wife has this rash for about two weeks. I have meant to ask someone to reassure her it is nothing serious. What kind of rash is this? It does not hurt her, but the skin is irritated, sensitive, and itchy. It is located around the groin but does not go further inside the vagina or n...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. I have seen the attachment (attachment removed to protect patient identity) and would like to confirm that this is a particular fungal infection with normal whitish flaky skin over a localized region and scaling present along with the classical sign of itching present....  Read Full »

What are the laboratory results for neurological issues indicating?

Query: Hello doctor, I am going to post some lab results for my 3.5 years old son who has been experiencing neurological issues which lead us to have this testing done. Not sure where to go from here, if someone can please shed some light for us.  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. I have read your attached reports (attachment removed to protect patient identity). The stool report is showing positive result for fungal infection which can be treated by antifungal medication. Your child's CBC report and other reports seem to be normal and you may...  Read Full »

I am so scared that I suffer from fungal infection for the past one year. Please help.

Query: Hi doctor, I am an i-phone application developer. I am suffering from fungal infection for the past one year. It is like ringworms. I am so scared. I am currently on Syntran 200 mg, Histafree 180 mg, Hicope and Onabet B cream. Please help.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have mentioned using Panderm and Terbinaforce plus cream. Both of them contain steroids and lead to worsening of fungal infection rather than cure. You should stop using them immediately. You have not mentioned the duration of use of Syntran capsule and Onabet B cr...  Read Full »

Why is my penis head white?

Query: Hello doctor, The skin at the tip of my penis is becoming white from the past three months. There is no pain or any other problem due to that. I feel pressure to urinate, but while urinating the flow is slow. I do not know why my penis has become white. Kindly advice.  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Please send me an image. It might be vitiligo or balanitis xerotica obliterans. Revert with more information to a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.